Product description

Cetirizine 10 mg + Pseudoephedrine 30 mg + Paracetamol 400 mg, Cold Preparation
Allercet Cold is a combination of 3 active ingredients, cetirizine as antihistamine, pseudoephedrine as decongestant & paracetamol as analgesic & antipyretic. It relieves the symptoms associated with common cold, sinusitis or flu.
Read more

Specifications

Sales markets Middle East Region (e.g. UAE); Africa; East Asia (e.g. China, Japan, Korea); South Asia (e.g. India, Pakistan, Sri Lanka); South East Asia (e.g. Thailand, Philippines, Singapore)

More products from Global Napi Pharmaceuticals

View all our products (109)
API Supplier, CMO, CDMO

API Supplier, CMO, CDMO

Collaborating to innovate in drug formulation

Collaborating to innovate in drug formulation

Your trusted end-to-end CDMO partner

Your trusted end-to-end CDMO partner

Stevanato Group - Combining products, technologies, and services into tailored solutions to improve people's lives

Stevanato Group - Combining products, technologies, and servic...

Curia - From Curiosity to Cure

Curia - From Curiosity to Cure